Ukrainian Mathematical Journal
Ukrainian Mathematical Journal publishes articles and brief communications on various areas of pure and applied mathematics and contains sections devoted to scientific information, bibliography, and reviews of current problems. It features contributions from researchers from the Ukrainian Mathematics Institute, the major scientific centers of the Ukraine and other countries.
Ukrainian Mathematical Journal is a translation of the peer-reviewed journal Ukrains’kyi Matematychnyi Zhurnal, a publication of the Institute of Mathematics of the National Academy of Sciences of Ukraine.
- Journal Title
- Ukrainian Mathematical Journal
- Volume 19 / 1967 - Volume 68 / 2016
- Print ISSN
- Online ISSN
- Springer US
- Additional Links
- Industry Sectors
To view the rest of this content please follow the download PDF link above.